# SDR HALA20240819230

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 40,259 hours, 6,318 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,651 hours, 6,332 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - LEAK COMING FROM EDP ON #2 ENGINE. REMOVED/REPLACED #2 ENG GREEN SYS EDP PER AMM 29-11-51. OPS/LEAK CHECK GOOD. OK FOR SVC.
